Advice please....B12 shot and stomach reaction???

Discussion in 'Fibromyalgia Main Forum' started by pammy52, Jul 29, 2006.

  1. pammy52

    pammy52 New Member

    I decided to give B12 shots a try.
    I have only had one so far. That was on Friday at the docs office.
    Had me sit for a bit to make sure I did not have an allergic reaction.

    I will be doing my own shots starting Tues. when I get the shipment.

    I got a very nasty stomachache that night and have had stomach pains, nausea and increased bowel movements..but not diarrhea.
    I had eaten sardines Friday night, a diff. brand then I usually get, and put the blame on them.
    I am still having gut problems although not as intense.

    Since the B12 shot is the only other diff. thing I had on Friday, I am wondering if there is any connection.
    I take sublingual B and a number of other supplements.
    Seems like a long shot but????

    Maybe I picked up a bug on Friday or the weather is now impacting my digestive system.

    Any thoughts??

    Thanks, Pammy



  2. SusanEU

    SusanEU New Member

    I have many B12 shots over the past years and I have never had a reaction other than a bruise at the site. I always feel quickly better after my shots.

    I really don't think that would upset your digestion, never spoke with anyone with that reaction, but you could ask your dr.

    Good Luck
    Sue in Ontario
  3. Pianowoman

    Pianowoman New Member

    Pammy,
    I too have had many B12 shots and have never had that reation. B12 can assist in detoxing but I doubt that one shot would do that.

    Kathy
  4. 1sweetie

    1sweetie New Member

    The only reaction that I have from my shots is that it changes the color of my urine the morning after the shot. For a long time I thought there was blood in my urine until I finally realized it only happened on the mornings after my shot.

    I use to take mine every other day. I had a CBC test and it showed that I had an extreme amount of B 12 in my system. I was told it would not harm me but since then I do not take them as often.



  5. pammy52

    pammy52 New Member

    I haven't read anything that points to a stomach type of reaction but figured it was worth asking those who have done it.

    Pammy